MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 3.5PED
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code Extubate (2402)
Date of Event 09/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during use, the flange/neck holder connection part broke within one month after the start of using the product.Recannulation of a replacement tube was performed.
 
Additional Manufacturer Narrative
Evaluation summary: one device was received for evaluation.The reported event was confirmed.A visual inspection was performed, and it was observed one of the eyelets is broken.Information has been added to the database and trends will continue to be monitored.Corrective actions were initiated to address the failure mode broken flange eyelet and was concluded that the failure mode is not related to our manufacturing process since that condition cannot be reproduced in manufacturing process.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ SA DE CV (USD)
9560 jose rodriguez drive
el paso TX
MDR Report Key9171712
Report Number2936999-2019-00830
Device Sequence Number16750276
Product Code JOH
UDI-Device Identifier30884522026707
UDI-Public30884522026707
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K945513
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/21/2023
Device Model Number3.5PED
Device Catalogue Number3.5PED
Device Lot Number18K0468JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/11/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2019
Supplement Date Received by Manufacturer11/21/2019
Initial Report FDA Received Date10/09/2019
Supplement Report FDA Received Date12/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;